T Nation

26 YO Low Libido, No TRT, and Nipple Flair Ups


#1

Hi all!

I was wondering if anyone or Ksman would be able to help me figure something out. Im 26 years old. I did 2 pro hormone runs at age 23 and 24. But since then have not touched anything. Funny thing is since around then my libido has been low and erections haven't been full staff as they used to be. To be honest its been too long that I don't remember that last time I had it full throb like before.

this year everything been better. I had a doc prescribe low doses of tadalafil 5mg a day and its been pretty good. It seems to have boosted my Test as well. Had bloodwork 2 years ago and testosterone was at 502. Now its at 771.

Here's where it gets strange. I haven't taken anything since june not even the tadalafil. Every once in a while ill take 100mg of modafinil for 2 weeks then stop 2 weeks. But out of the blue 2 months ago I got gyno symptoms on my right nipple. Puffy, tender and huge.

Got bloodwork done and these were the results in october

Total test: 771
LH: 7.1
FSH:6.1
E2: 31.6

Started taking some nolvadex that I had left over from pct of the prohomormes and the lump shrank but ran out so I ordered arimidex and that tanked my libido and joints. Did .5 2x a week. After a while I stopped taking it and everything normalized (libido was still hit or miss).

Then a month later the left nipple flared up. Ordered some nolvadex and have been on it 20mg/day for a week and a half and lump and puffiness decreased. I can still feel it slightly tender but not as it was before.

I guess my question is can anyone guess whats going on? Why the nip flair ups? Why the low libido and haven't been able to be 100%full staff for a few years?


#2

Too many ill considered steps.

Try 0,5mg anastrozole, you took E2 too low. Do labs and get near E2=22pg/ml

Never stop a SERM [nolvadex] suddenly, always taper off.

Is modafinil to overcome low thyroid function?

Please read these stickies:
- advice for new guys
- thyroid basics
-- have you always used iodized salt?
-- body temps OK as per sticky?


#3

Sorry I just read the new guys sticky. Should've done that first

-age
26 years old

-height
5'2

-waist
29 inch

-weight
140lbs

-describe body and facial hair
Normal I guess nothing hairy. Don't really grow any body hair

-describe where you carry fat and how changed
I usually just carry it on my lower abs and love handles. Mainly love handles. Ill usually show a bit of abs year round and stay around 11% body fat but its only when I get to 7% that the love handles start shrinking.

-health conditions, symptoms [history]
None

-Rx and OTC drugs, any hair loss drugs or prostate drugs ever
Just modafinil every so often. I have a weird shift thats 3am till 11am then back 3pm till 10pm.

Also 5mg tadalafil daily for 4 months

-lab results with ranges

-describe diet [some create substantial damage with starvation diets]
High protein, moderate carb. Fats usually come from coconut oil or avocados or animal meats

-describe training [some ruin there hormones by over training]
Heavy powerlifting/bodybuilding. 4x week to 6x a week depending how well my recovery is.

-testes ache, ever, with a fever?
Actually yes every once in a while my testicles hurt. I just noticed that it usually happens when I take nolvadex ( I've only taken it 3-4x in 4 week increments) but its usually within the first 2-3 weeks that my testes ache.

-how have morning wood and nocturnal erections changed
I went through a period of a year with none at all. Only during sex but no night time or morning. Lately they're more often but again Its really only when nolvadex is present or tadalafil.

I tried .5 of anastrozole but it crashed me hard. No libido at all and joints ached like if I was brittle.

I don't usually salt a lot of my food but when i do its iodized. (sounds like a dos x commercial)

My body temps have been normal and consistent.


#4

You may be an anastrozole over-responder, try 1/8th mg/week in divided doses.

Hypothyroidism and hypergonadism have many symptoms in common. Please read the thyroid basics sticky and note issues with iodine. If body temperatures are good, probably no problems; else...

Prolactin can lower libido and sexual performance, but not expected with your good TT levels.

You really need fT in your labs, not just TT.


#5

Ill pick up some arimidex and see what a lower dose does. Im on week 4 of 20mg of nolvadex and all gyno symptoms have disappeared. But something still doesn't feel right.

I don't feel 100% myself. Im a bit more emotional. And I'm lethargic. Like I could nap every hour if I could.
Not sure whats going on. Doc won't see me until mid feb.

Was thinking of running 12 weeks of TRT like a cycle with hcg per TRT recommendations but was wondering in your opinion if that was a wise choice. Had a guy at the gym say he'd wait 3 mos until whatever symptoms I've had completely go away but that seems like a long time to be miserable.

Thanks


#6

You probably don't feel right because your E2 is extremely low.

TRT isn't a cycle, its for the long run. Your lab values show you have good T levels, you don't need TRT.

Check thyroid, prolactin, and, adrenals.


#7

Tuna: I considered prolactin, but it would be expected to drive down LH/FSH and T as secondary hypogonadism. Thyroid if low should lead to fat gain, OP is very lean. That does seem to leave adrenals more in focus.

Rick: Can you be more specific about body temperatures? When you first wake up and mod-afternoon.

-- have you always used iodized salt?
-- Please examine the salt container, packaging is very similar

Time for more labs: can you do whats missing?
TT
FT
E2
LH/FSH
prolactin
DHEA-S
AST/ALT [liver]
Fasting cholesterol
Fasting glucose
CBC
AM cortisol
TSH
fT3
fT4

Your power lifting, thin waist and shift work suggests stress/adrenal issues.

How does the time line of introducing modafinil line up with your libido/performance issues?


#8

You could consider adding to what KS suggested Reverse T3 to check adrenal stress.
ACTH to see if it correlates with cortisol production.
HGA1C much better data than glucose alone.
Vit D


#9

I have gotten a bit "fatter". After the holidays I went from around 9%Bf to about 13% right now. It doesn't seem like a lot but for me this usually the biggest I get and have trouble dialing it back down. 13% is pretty thick for me. I tend to hold it on my love handles. My BF doesn't get down to about 9 or 8% till about may. I like to take things slow lol.

Checked body temp the last 3 days

Day 1-
3:50 am 97.4
3:pm 98.6

Day 2-
3:50 am 97.0
3:pm 98.5

Day 3-
3:50 am 97.3
3:pm 98.2

In all honesty im not much of a salt person so I do use salt but not a lot. For a little while I switched over to the pink salt but switched back after reading a few of your threads.

I asked the doc for the missing labs and am gonna have to wait 3 weeks for them.

I own a gym and stress is 24/7. I consider myself a laid back stress free type person but lately its been through the roof.

The libido and performance issues were before the modafinil. I dont think it really affects it. It just makes me more alert and takes away a lot of the brain fog ill usually have.


#10

You can try some iodine + selenium and see if you feel better.
Your body temps seem to indicate a moderate issue, so perhaps easy to fix. This is one piece of the puzzle for you. If you get thyroid/iodine issues resolved, this may improve other issues.

https://www.google.com/search?q=ksman+has+a+thyroid+problem


#11

Sorry the afternoon body temps were typos.

They were in the 97's not in the 98's.